Request file

Review/Citation:  KALINA, Jan, JUREČKOVÁ, Jana, eds. Special issue of the Conference Analytical Methods in Statistics (AMISTAT 2019). emApplications of Mathematics. /em 2020, 65(3), 227-342. ISSN 0862-7940. E-ISSN 1572-9109

Requested document:  0525382-afin.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *